Alert archive / Kentucky / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jan 12, 2023, 3:18 AM CST for Graves County, McCracken County, Kentucky. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 12, 2023, 3:18 AM CST (09:18 UTC)
- Expired
- Jan 12, 2023, 3:45 AM CST
- In force
- 27 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Graves County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 15 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 12, 3:34 AM CST | HAIL 1.75 | 1 Nnw Reidland, KY | GOLFBALL HAIL REPORTED IN REIDLAND. |
| Jan 12, 3:35 AM CST | HAIL 1 | Reidland, KY | QUARTER SIZED HAIL BETWEEN EXITS 16 AND 17 IN THE REIDLAND AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 12, 1:57 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
779
WUUS53 KPAH 120918
SVRPAH
KYC083-145-120945-
/O.NEW.KPAH.SV.W.0013.230112T0918Z-230112T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
318 AM CST Thu Jan 12 2023
The National Weather Service in Paducah has issued a
* Severe Thunderstorm Warning for...
Southeastern McCracken County in western Kentucky...
Northern Graves County in western Kentucky...
* Until 345 AM CST.
* At 318 AM CST, a severe thunderstorm was located near
Lovelaceville, or 10 miles southwest of Lone Oak, moving northeast
at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Paducah and Lone Oak around 325 AM CST.
Reidland around 335 AM CST.
This includes Interstate 24 in Kentucky between Mile Markers 7 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3695 8881 3697 8882 3710 8859 3708 8857
3707 8857 3703 8852 3702 8848 3688 8848
3677 8881
TIME...MOT...LOC 0918Z 242DEG 50KT 3690 8876
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JGG3 follow-up statements
824
WWUS53 KPAH 120930
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
330 AM CST Thu Jan 12 2023
KYC083-145-120945-
/O.CON.KPAH.SV.W.0013.000000T0000Z-230112T0945Z/
McCracken KY-Graves KY-
330 AM CST Thu Jan 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR SOUTHEASTERN MCCRACKEN AND NORTHEASTERN GRAVES COUNTIES...
At 330 AM CST, a severe thunderstorm was located near Reidland,
moving northeast at 55 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Reidland around 335 AM CST.
This includes Interstate 24 in Kentucky between Mile Markers 7 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3697 8869 3701 8872 3710 8859 3708 8857
3707 8857 3703 8852 3702 8848 3688 8848
3683 8868
TIME...MOT...LOC 0930Z 245DEG 47KT 3694 8858
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JGG738
WWUS53 KPAH 120935
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
335 AM CST Thu Jan 12 2023
KYC083-145-120945-
/O.CON.KPAH.SV.W.0013.000000T0000Z-230112T0945Z/
McCracken KY-Graves KY-
335 AM CST Thu Jan 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR SOUTHEASTERN MCCRACKEN AND NORTHEASTERN GRAVES COUNTIES...
At 335 AM CST, a severe thunderstorm was located over Reidland,
moving northeast at 60 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts. Large amounts of
hail may accumulate on roaddways including Interstate 24
near Reidland.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern McCracken and northeastern Graves Counties, including
the following locations... Symsonia.
This includes Interstate 24 in Kentucky between Mile Markers 9 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3698 8866 3702 8864 3710 8859 3708 8857
3707 8857 3703 8852 3702 8848 3688 8848
3686 8859
TIME...MOT...LOC 0935Z 242DEG 50KT 3698 8850
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JGG755
WWUS53 KPAH 120941 RRA
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
341 AM CST Thu Jan 12 2023
KYC083-145-120951-
/O.EXP.KPAH.SV.W.0013.000000T0000Z-230112T0945Z/
McCracken KY-Graves KY-
341 AM CST Thu Jan 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCCRACKEN AND
NORTHEASTERN GRAVES COUNTIES WILL EXPIRE AT 345 AM CST...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 500 AM CST for
southern Illinois...and western Kentucky.
LAT...LON 3698 8866 3702 8864 3710 8859 3708 8857
3707 8857 3703 8852 3702 8848 3688 8848
3686 8859
TIME...MOT...LOC 0941Z 242DEG 50KT 3701 8843
$$
JGGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 2:46 AM CST, 32 minutes earlier.
Area forecast discussion, Jan 12, 2:46 AM CST, 32 minutes before
Area Forecast Discussion National Weather Service Paducah KY 246 AM CST Thu Jan 12 2023 .SHORT TERM...(Today through Friday) Issued at 230 AM CST Thu Jan 12 2023 Ongoing convective event is playing out, with just issued Severe Thunderstorm Watch 15 in effect for western KY/far southern IL until 5 AM. Steep lapse rates aloft combined with deep layer shear and marginal instability for strong/svr potential, and warm front's proximity as upper level jet approach/cranks up should mean enhancing potential as we move toward sunrise. Helicity is there for a few spinups as well, already seeing some of that rotationally developing on radar. After the morning round, the warm front lifts and then the low pressure system races across with its cold front/passage. While most of the storm activity will be tied to the warm front/passage, there is still some residual instability in the southeast this afternoon, before the upper trof can clear, so the thunder risk may reinitiate briefly in our far southeast accordingly. The trof finally clears by mid evening, and strong cold advection, already running from the afternoon, kicks into overdrive. It'll be supportive of changing pcpn from liquid to frozen by 06z, but by then, the bulk mrh is gone. An additional swing down of pva/2ndary trof energy will draw in another sling of moisture, so we've collaboratively drawn flurries in our east from late tonight into early Friday. It's debatable a slight chance pop is warranted, as some light qpf is generated, but that can be reevaluated later. .LONG TERM...(Friday night through Wednesday) Issued at 230 AM CST Thu Jan 12 2023 A dry weekend is forecast as the aforementioned storm system dives into the Southeast U.S. We're on the cold/dry side the first half of the weekend, before the surface and upper ridges of high pressure migrate overhead for the last half. Temperatures respond accordingly, with seasonally chilly highs in the lower 40s Saturday rebounding into the lower 50s Sunday. Similarly, lows in the 20s Friday night and around 30 Saturday night moderate to the 40s Sunday night. As the ridging shifts east by Monday, return flow will also draw in the moisture as well as the warmth, and pops return in earnest. They commence late Sunday night, end Tuesday morning, with peak pops now categorical for Monday. This is in response to a fast moving low pressure system that races from the Plains across and to the Mid/Upper Ohio Valley in 36 hours time. Temps are mild, mid and upper 50s/near 60 for highs Monday-Tuesday with lows in the 40s. Dew points peak w/peak pops Monday, in a ribbon of lower 50s. Columnar moisture and pcpn efficiency suggests storm total rainfall average qpf from 1/2-3/4", which is about a quarter inch high side increase from this time last night, commensurate with the pop increase. There is a brief interlude between this early week system passage, completed on Tuesday, and another Plains system incoming/making passage later in the week. Little temperature contrast is seen in the airmass save for the shift from wet to dry and wet again, as pops return late Tuesday night and ramp up robustly on Wednesday. We'll accept the NBM's likely category pops without argument, esp with the potential there for another inch or better of rainfall possible. && .AVIATION... Issued at 230 AM CST Thu Jan 12 2023 Deteriorating flight conditions in active convection will result in broad restrictions for both cigs/vsbys. Lower cigs, once set in, will stick around, and strong northwest winds pickup during the day as a strong cold front sweeps through the area. No better than MVFR cigs look increasingly likely through the period save for some sporadic, short-lived bouncing in the near term. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. &&
Hazardous weather outlook, Jan 12, 3:06 AM CST, 12 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 306 AM CST Thu Jan 12 2023 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-131100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 306 AM CST Thu Jan 12 2023 /406 AM EST Thu Jan 12 2023/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight The thunderstorm threat continues this morning. Strong to severe storms are possible with heavy downpours, large hail, and a few damaging wind gusts. A brief tornado can't be ruled out. A severe thunderstorm watch remains in effect for western Kentucky and far southern Illinois through 5 AM CDT. Refer to the watch for more details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should report any severe weather directly to the NWS or relay through their local media outlets.
In the hours before
Local storm report, Jan 12, 2:28 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
228 AM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM TORNADO 1 E MOUNDS 37.12N 89.19W
01/12/2023 PULASKI IL STORM CHASER
RELAYED REPORT OF A BRIEF TORNADO TOUCHDOWN
NEAR I-57 AT MOUNDS.
&&
JGGSpecial weather statement, Jan 12, 2:30 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Paducah KY
230 AM CST Thu Jan 12 2023
KYZ002>009-120915-
Carlisle KY-Marshall KY-Calloway KY-McCracken KY-Ballard KY-
Graves KY-Hickman KY-Livingston KY-
230 AM CST Thu Jan 12 2023
...Strong thunderstorms will impact portions of northwestern
Calloway, southwestern Livingston, western Marshall, eastern
Carlisle, eastern Hickman, southeastern Ballard, southeastern
McCracken and Graves Counties through 315 AM CST...
At 230 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Bardwell to 6 miles southeast of Fulgham.
Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Lynnville and Sedalia around 245 AM CST.
Paducah around 250 AM CST.
Other locations in the path of these storms include Reidland and
Ledbetter.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 9 and 20.
Interstate 69 in Kentucky between Mile Markers 6 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 AM CST for
western Kentucky.
&&
LAT...LON 3697 8901 3707 8844 3661 8836 3650 8882
TIME...MOT...LOC 0830Z 261DEG 44KT 3691 8893 3658 8879
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JGGSpecial weather statement, Jan 12, 2:39 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Paducah KY
239 AM CST Thu Jan 12 2023
MOZ086-110-120930-
Stoddard MO-Bollinger MO-
239 AM CST Thu Jan 12 2023
...Strong thunderstorms will impact portions of south central
Bollinger and Stoddard Counties through 330 AM CST...
At 239 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Puxico to near Fisk. Movement was east at
45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Dudley around 250 AM CST.
Other locations in the path of these storms include Bell City,
Dexter, Essex and Morehouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3673 9016 3674 9018 3704 9012 3704 9011
3706 9011 3709 8979 3699 8972 3695 8972
3693 8969 3686 8969 3686 8970 3683 8970
3672 8974
TIME...MOT...LOC 0839Z 262DEG 40KT 3700 9014 3672 9024
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JGGLocal storm report, Jan 12, 2:50 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
250 AM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 AM HAIL CLAY 37.48N 87.82W
01/12/2023 E1.00 INCH WEBSTER KY TRAINED SPOTTER
&&
JGGSpecial weather statement, Jan 12, 2:57 AM CST, 21 minutes before
Special Weather Statement
National Weather Service Paducah KY
257 AM CST Thu Jan 12 2023
ILZ078-083-INZ081-082-085>087-120930-
White IL-Wabash IL-Posey IN-Warrick IN-Vanderburgh IN-Gibson IN-
Pike IN-
257 AM CST Thu Jan 12 2023
...Strong thunderstorms will impact portions of northeastern White,
southwestern Wabash, northwestern Warrick, Vanderburgh, Gibson,
northern Posey and south central Pike Counties through 330 AM CST/430
AM EST/...
At 257 AM CST/357 AM EST/, Doppler radar was tracking strong
thunderstorms along a line extending from Crossville to Evansville.
Movement was northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Evansville, Melody Hill and Darmstadt around 300 AM CST.
Chandler around 305 AM CST.
Poseyville around 310 AM CST.
Owensville and Lynnville around 315 AM CST.
Other locations in the path of these storms include Mount Carmel,
Princeton and Patoka.
This includes the following highways...
Interstate 69 in Indiana between Mile Markers 8 and 35.
Interstate 64 in Indiana between Mile Markers 1 and 49.
Interstate 64 in Illinois between Mile Markers 127 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 AM CST/600 AM
EST/ for northwestern Kentucky.
&&
LAT...LON 3820 8711 3794 8750 3816 8818 3826 8802
3826 8799 3830 8795 3843 8774 3842 8774
3843 8766 3845 8767 3846 8766 3844 8763
3845 8760 3847 8758
TIME...MOT...LOC 0857Z 237DEG 51KT 3817 8805 3800 8753
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JGGLocal storm report, Jan 12, 3:01 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
301 AM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM HAIL MARION 37.34N 88.08W
01/12/2023 E1.75 INCH CRITTENDEN KY BROADCAST MEDIA
PHOTOS OF GOLFBALL SIZED HAIL IN MARION, KY.
TIME ESTIMATED BY RADAR.
&&
JGGThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 1:26 AM CST | Severe Thunderstorm Warning | PAH | Ballard | 49 min |
| Jan 12, 1:46 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, McCracken | 34 min |
| Jan 12, 1:55 AM CST | Tornado Warning | PAH | Ballard | 11 min |
| Jan 12, 1:58 AM CST | Severe Thunderstorm Warning | PAH | Henderson, Union | 26 min |
| Jan 12, 2:00 AM CST | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Graves, Hickman | 31 min |
| Jan 12, 2:05 AM CST | Tornado Warning | PAH | Ballard, McCracken | 11 min |
| Jan 12, 2:12 AM CST | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Union, Webster | 48 min |
| Jan 12, 2:30 AM CST | Special Weather Statement | PAH | Graves | 45 min |
| Jan 12, 2:45 AM CST | Severe Thunderstorm Warning | PAH | Crittenden, Union, Webster | 30 min |
| Jan 12, 3:04 AM CST | Severe Thunderstorm Warning | PAH | Henderson, Union, Webster | 26 min |
| Jan 12, 3:24 AM CST | Severe Thunderstorm Warning | PAH | Livingston, Marshall | 51 min |
| Jan 12, 3:31 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 44 min |
| Jan 12, 3:43 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 47 min |
| Jan 12, 3:47 AM CST | Severe Thunderstorm Warning | PAH | Daviess, McLean | 15 min |
| Jan 12, 4:01 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, McLean, Webster | 44 min |
| Jan 12, 4:28 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 47 min |
| Jan 12, 4:43 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Hopkins, McLean | 20 min |
| Jan 12, 5:13 AM CST | Severe Thunderstorm Warning | PAH | Daviess | 17 min |
| Jan 12, 5:19 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Trigg | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.